# SDR SWAA2022031106723

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,386 hours, 31,411 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 PYLON AFT SPAR SMALL VERTICAL BULB SEAL RETAINER CRACKED. / REMOVED AND REPLACED LEFT WING #1 PYLON AFT SPAR SMALL VERTICAL BULB SEAL RETAINER PER SRM 51-40-02 AND AMM 20-50-11.
